MathSciNet Relay Station
MathSciNet bibliographic data
MR1033237 (92f:03073) 03H05 (04A20 05D15)
Živaljević, Boško Hyperfinite transversal theory. Trans. Amer. Math. Soc. 330 (1992), no. 1, 371–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement